# SDR SWAA2012070505529

- Difficulty date: June 27, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 21,536 hours, 12,675 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB LOWER SKIN CRACKED I/B SIDE OF RIB STA 129.5.  REPAIRED SKIN PER SRM.
